# SDR HALA2012051900140

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,642 hours, 32,458 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Not Seated
- Location: Radio Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/S 192 KTS FLAP 20 DEGREE WHEN SPEEDBRAKES EXTENDED.  RECEIVED RED CONFIG WARNING & GEAR NOT DOWN EICAS.  RERACKED NR 1 RADIO ALT TRANSCEIVER, GROUND CHECKED OK.  PERFORMED  MCDP 30, NO FAULTS NOTED, TEST PASSES.  ACFT LMP STATUS REMAINS LAND 3.
